gardasil-dangers

Girls Claim Adverse Reactions to the HPV Vaccine

Eighteen Irish teenage girls have recently come forward claiming to be suffering acute physical side-effects from the controversial HPV anti-cervical cancer vaccine administered in their schools. Parents came forward after the Sunday Independent revealed similar claims of suffering from 131 young women a weekend ago.

These new allegations have surfaced since a doctor in Denmark (where Gardasil is no longer used) linked some chronic symptoms to the vaccination. In Denmark, one in 500 girls display a range of side-effects, there are 143 Irish teenagers are now suffering debilitating health issues, and we know girls in the US are suffering as well. Because of this, expert petitions are underway in France and Spain to ban its use, and Japan has stopped recommending the vaccine all together.
From the article:
 “We have also noted that the same set of symptoms are seen in other countries, but under different names – chronic fatigue, fibromyalgia, chronic regional pain syndrome (CRPS), postural tachycardia syndrome (POTS),” he said. However, Dr Mehlsen also stressed that medical experts are unable to definitively confirm that symptoms are “directly caused” by the HPV vaccine.”
Health service authorities state that the most common side-effects, including fainting, headaches and nausea, are localized to the time of administration and remind the public that Gardasil has been around for 10 years and has a “good safety” record. However, we imagine thousands of females and their families world wide would tell a different story. Perhaps like the one that made it to Danish television. It’s worth your time to watch.
https://www.youtube.com/watch?v=GO2i-r39hok